It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Diane 35/Dianette

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-01-2003, 03:00 AM   #1
    Hel's
    Newbie
     
    Join Date: Nov 2003
    Posts: 1
    Hel's HB User
    Question Diane 35/Dianette

    Hi I have just started using Diane 35, just wondered if you people out there who are using it or have used it can give me a bit of info about it. I have read all the books but am interested in first hand knowledge from you guys.

    Cheers
    x

     
    Sponsors Lightbulb
       
    Old 12-01-2003, 01:38 PM   #2
    rachael10
    Newbie
     
    Join Date: Nov 2003
    Posts: 8
    rachael10 HB User
    Re: Diane 35/Dianette

    I've been taking Dianette since July and it's great.

    Oil production has reduced a lot and my skin is almost totally clear all month. I find that any blemishes that I do have dry up and heal a lot quicker than before.

    All in all, a great pill

     
    Old 12-01-2003, 05:20 PM   #3
    el_9_el
    Senior Member
    (female)
     
    Join Date: Apr 2003
    Location: Australia
    Posts: 135
    el_9_el HB User
    Re: Diane 35/Dianette

    i had to start diane because i hadn't had a period for over 6 months. I'd already cleared my skin with spiro so was paranoid that Diane would throw my hormones back out of balance and bring back my acne.
    But Diane has been good. I've noticed no change in anything (i was also worried about weight gain) except I now get periods which is actually a blessing! I feel female again.

     
    Old 12-01-2003, 05:36 PM   #4
    coloradogirl1
    Veteran
     
    Join Date: Oct 2003
    Posts: 404
    coloradogirl1 HB User
    Re: Diane 35/Dianette

    Are you taking the Diane with the Spiro?

    Also, I have heard of massive weight gain from Diane. Have you experienced this?

     
    Old 12-01-2003, 05:52 PM   #5
    el_9_el
    Senior Member
    (female)
     
    Join Date: Apr 2003
    Location: Australia
    Posts: 135
    el_9_el HB User
    Re: Diane 35/Dianette

    yeah, I'm on spiro and diane at the same time.
    I've just finished my third pack of pills and haven't noticed any weight gain yet. Can it still happen? I'm so paranoid!

     
    Old 12-01-2003, 08:07 PM   #6
    Hamer
    Senior Member
     
    Join Date: Jul 2003
    Posts: 289
    Hamer HB User
    Re: Diane 35/Dianette

    You will only gain weight if you eat more. The hormones in birth control pills can make some women hungrier which makes them eat more. If you eat the same amount of food as you always have you won't gain a single pound.

     
    Old 12-03-2003, 10:37 AM   #7
    Banana1214
    Senior Member
    (female)
     
    Join Date: Jun 2003
    Location: Pompano Beach, FL USA
    Posts: 112
    Banana1214 HB User
    Re: Diane 35/Dianette

    I don't know about that. I've been on Diane 35 for about 9 months and I've gained about 15 pounds, and my eating habits have not really changed. I've heard the same thing from some of my girlfriends-- one of them got off the pill (not Diane 35) and lost 20 pounds within a month. I really want to get off the pill to lose weight, but I'm afraid my acne will come back. I'm not completely clear now, but I'm a lot better than I was before Diane came along. I think you will gain weight from the hormones in the pill.
    __________________

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
    #2 due 8/30/07... another boy!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


    Devlin Michael born May 20, 2005

     
    Old 12-03-2003, 11:19 PM   #8
    Hamer
    Senior Member
     
    Join Date: Jul 2003
    Posts: 289
    Hamer HB User
    Re: Diane 35/Dianette

    Birth control will not cure your acne. It can help clear up your face while your on it, but your face will you go back to normal if you get off of it.

    Birth control will NOT make you gain weight. It is a scientific fact. You can ask your doctor about it. It can however release hormones which tell your brain that you are hungry, and you may begin to eat more without even realizing it.

    If you are that worried about gaining weight, count how many calories you eat per day before you get on the pill. If you eat the same number of calories every day after you get on the pill, you will stay the same weight. It is pure science.

    Amber

     
    Old 12-04-2003, 11:19 AM   #9
    coloradogirl1
    Veteran
     
    Join Date: Oct 2003
    Posts: 404
    coloradogirl1 HB User
    Re: Diane 35/Dianette

    Amber,

    There is no cure for acne - all people are trying to do is keep it under control with whatever method they can. If birth control works - then let it work and hopefully give us some relief.

    As for your saying that it is a scientific fact that you do not gain weight on bcps's, that is completely false. You know it takes A LOT for something to be a scientific fact and there is plenty of evidence that bcp's do cause weight gain - especially water weight. It is a common side effect of most bcps. Women are taking low dose bcps now to avoid the weight gain from higher dose estrogen pills - because estrogen does tend to cause weight gain. That is why Yasmin is so popular now - because people believe that the diuretic will flush out any water weight gain that you may have.

    I wouldn't listen to everything your one doctor says. He or she does not quote or create scientific fact.

     
    Old 12-04-2003, 12:15 PM   #10
    Vortex773310
    Veteran
    (male)
     
    Join Date: Dec 2003
    Location: Manchester, England.
    Posts: 328
    Vortex773310 HB User
    Re: Diane 35/Dianette

    Quote:
    Originally Posted by coloradogirl1
    Amber,

    There is no cure for acne - all people are trying to do is keep it under control with whatever method they can. If birth control works - then let it work and hopefully give us some relief.

    As for your saying that it is a scientific fact that you do not gain weight on bcps's, that is completely false. You know it takes A LOT for something to be a scientific fact and there is plenty of evidence that bcp's do cause weight gain - especially water weight. It is a common side effect of most bcps. Women are taking low dose bcps now to avoid the weight gain from higher dose estrogen pills - because estrogen does tend to cause weight gain. That is why Yasmin is so popular now - because people believe that the diuretic will flush out any water weight gain that you may have.

    I wouldn't listen to everything your one doctor says. He or she does not quote or create scientific fact.
    Sunfells Special diet cure, is a surefire method of killin acne :P

     
    Old 12-04-2003, 01:40 PM   #11
    Hamer
    Senior Member
     
    Join Date: Jul 2003
    Posts: 289
    Hamer HB User
    Re: Diane 35/Dianette

    I have absolutely no problem with women taking birth control pills for acne, I don't know why you would think I did. I too took them for a year and a half (however I had too many side effects). I now use topicals and a healthy diet to control it.

    A woman isnt going to gain 10-20 pounds of water weight. Maybe a couple, but most of it is fat because they are eating more than normal. Drinking enough water and consuming less sodium actually flushes the water out.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Finally considering Dianette (Diane-35)! And anyone heard of Dr. Sebagh products? innocence Acne 0 01-09-2009 06:53 AM
    Periods and other side effects of Diane 35 eliannas_mommy Acne 2 03-29-2007 05:40 AM
    Coming Off Dianette sonia Acne 6 12-01-2006 05:37 PM
    Diane 35? bretreger Acne 6 10-19-2005 06:26 PM
    Can you get Diane 35 in US aversar03 Acne 3 07-08-2005 07:56 AM
    Taking Diane-35 Dianette, is this normal? kittykat2004 Acne 6 01-15-2004 03:07 PM
    Results from Diane 35 (Dianette)? summer603 Beauty & Cosmetics 3 09-24-2003 08:09 PM
    Dianette/Diane 35 Users.... xKaShyLahx Acne 7 04-12-2003 04:44 PM
    diane-35(dianette) and acne Dqueen Acne 6 03-25-2003 06:34 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:01 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!